# SDR CA071022001

- Difficulty date: October 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 5,750 hours
- Engine: Ge CF343A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 22852402115
- Condition: Cracked
- Location: Fuel
- Part time: 5,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POWER PLANT BUILD UP, FOUND LINE P/N 228-52402-115 FOR PYLON STATIC PRESSURE TO FCU CRACKED AT MIDDLE. THE CRACK WAS HIDDEN BY A LINE IDENTIFICATION DECAL. LINE WAS REMOVED AND REPLACED AIRCRAFT WILL BE RETURNED TO SERVICE. (TC NR 20071022001)
